# SDR ASAA0995231

- Difficulty date: April 23, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A12436
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MOVING FLOOR SUPPORT FOR REPLACEMENT FOUND FRAME CAP BS 7271 ABOVE STR 25 TO BE CORRODED.  REMOVED CORROSION PER EA900 53EA 0159.
